Norco Withdrawal Syndrome Side Effect Reports
The following Norco Withdrawal Syndrome side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Withdrawal Syndrome, can occur, and what you can do about them.
A side effect could appear soon after you start Norco or it might take time to develop.
|Myalgia, Anxiety, Withdrawal Syndrome, Product Quality Issue, Pain|
This Withdrawal Syndrome side effect was reported by a consumer or non-health professional from UNITED STATES. A female patient (weight:NA) experienced the following symptoms/conditions: pain,insomnia. The patient was prescribed Norco (dosage: Every 4-6 Hour), which was started on Jan 01, 2007. Concurrently used drugs:
|Panic Attack, Withdrawal Syndrome, Oedema Peripheral, Back Disorder, Hunger, Weight Increased, Obesity, Anxiety|
This Withdrawal Syndrome Norco side effect was reported by a consumer or non-health professional from UNITED STATES on May 08, 2012. A Female , weighting 276.0 lb, was treated with Norco. The patient presented the following health conditions:
|Suicidal Ideation, Withdrawal Syndrome, Product Quality Issue|
This is a Norco side effect report of a 42-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Norco (dosage:NA, start time: NS), combined with:
|Product Quality Issue, Withdrawal Syndrome|
A 42-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Norco treatment (dosage: NA) on NS. Soon after starting Norco treatment, the consumer experienced several side effects, including:
|Withdrawal Syndrome, Back Disorder, Gastrooesophageal Reflux Disease, Therapeutic Response Decreased, Product Adhesion Issue|
A female patient from UNITED STATES was prescribed and started Norco on Jan 20, 2011. Patient felt the following Norco side effects: withdrawal syndrome, back disorder, gastrooesophageal reflux disease, therapeutic response decreased, product adhesion issue Additional patient health information: Female , weighting 118.0 lb, The consumer reported the following symptoms: was diagnosed with
Norco Withdrawal Syndrome Causes and Reviews
Delirium is a condition that features rapidly changing mental states. It causes confusion and changes in behavior. Besides falling in and out of consciousness, there may be problems with
- Attention and awareness
- Thinking and memory
- Muscle control
- Sleeping and waking
Causes of delirium include medications, poisoning, serious illnesses or infections, and severe pain. It can also be part of some mental illnesses or dementia.
Delirium and dementia have similar symptoms, so it can be hard to tell them apart. They can also occur together. Delirium starts suddenly and can cause hallucinations. The symptoms may get better or worse, and can last for hours or weeks. On the other hand, dementia develops slowly and does not cause hallucinations. The symptoms are stable, and may last for months or years.
Delirium tremens is a serious type of alcohol withdrawal syndrome. It usually happens to people who stop drinking after years of alcohol abuse.
People with delirium often, though not always, make a full recovery after their underlying illness is treated.
Norco Withdrawal Syndrome Reviews
|Thu, 30 Apr 2009|
|I was taking Norco for 1.5 months after a shoulder surgery. It worked well for pain. The side effect I had was when I stopped taking them. I could not sleep. I was tired and just could not sleep. I felt as though I had restless leg syndrome. I would sit in the recliner, my eyes red with tiredness and could not sleep. I got maybe 1 hour in a 24 hour period. This went on for a little over a month. It was awful.|